# SDR 2014FA0000016

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N557PG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600557
- Aircraft time: 2,738 hours, 1,633 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nlg Door
- Part time: 2,738 hours, 1,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TORQUE TUBE WELD ASSY THAT OPENS & CLOSES THE NOSE GEAR DOORS, CRACKED AT 1 OF THE 2 WELDS, THEN BOTH WELDS FAILED.  THIS CAUSED THE NOSE GEAR DOORS TO DROOP; NO OTHER DAMAGE WAS NOTED.  COULD SEE NO WELD PENETRATION ON EITHER PART AT THE CRACKED WELD.
